Return to Index  

hi

November 7 2014 at 3:23 PM
demomone  (Login demomone2)


Response to thanks

 

That level is probably due to the Vitamin D, which I hope you have stopped taking for now. You were on too high a dose.
Ask your internist if you need a consult from endo but if your antibodies are all clear, I think you are OK..what about the liver enzymes?

 
 Respond to this message   
Responses

  1. liver - De2 on Nov 7, 2014, 4:13 PM
    1. Heres a question - demomone on Nov 7, 2014, 6:09 PM
      1. Re: Heres a question - De2 on Nov 8, 2014, 7:04 AM
        1. Do you take n acetylcysteine/whey/milk thistle/lipoic acid? - BlessedThistle on Nov 8, 2014, 8:31 AM
          1. Re: Do you take n acetylcysteine/whey/milk thistle/lipoic acid? - De2 on Nov 8, 2014, 9:44 AM
        2. Do you take n acetylcysteine/whey/milk thistle/lipoic acid? - BlessedThistle on Nov 8, 2014, 8:32 AM
      2. Re: Heres a question - De2 on Nov 8, 2014, 7:19 AM
        1. Herbal treatments - demomone on Nov 8, 2014, 1:31 PM
          1. yeah, herbs can be scary - De2 on Nov 8, 2014, 1:38 PM
            1. Yes, I wouldn't want to take any herbs except under the care of a qualified practioner - BlessedThistle on Nov 10, 2014, 8:32 AM
     
Find more forums on Network54Create your own forum at Network54
 Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement